# SDR ASAA2015090312940

- Difficulty date: September 3, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 794 hours, 260 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN NO FMC DATA AND VTK FLAG, NO FMC DATA ON BOTH CDU'S.  APPROXIMATELY 30 SECONDS BOTH FMC'S RESTORED AND NORMAL OPS.  ACFT GROUNDED.  PERFORMED FMC FAULT ISOLATION PROCEDURE IAW FIM 34-61, TASK 836 AND FMC BITE PROCEDURE IAW FIM 34-61, TASK 801, OPS CHECK GOOD, NO FAULTS NOTED.
